BibTeX record journals/comcom/CandanS07

download as .bib file

@article{DBLP:journals/comcom/CandanS07,
  author    = {Idil Candan and
               Muhammed Salamah},
  title     = {Analytical modeling of a time-threshold based bandwidth allocation
               scheme for cellular networks},
  journal   = {Computer Communications},
  volume    = {30},
  number    = {5},
  pages     = {1036--1043},
  year      = {2007},
  url       = {http://dx.doi.org/10.1016/j.comcom.2006.10.015},
  doi       = {10.1016/j.comcom.2006.10.015},
  timestamp = {Fri, 02 Nov 2007 12:37:07 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/comcom/CandanS07},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}